Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Is it okay to take Dilzem for sudden increase in pulse rate?

suddenly may pulse rate is going to 210 , and my doctor gave dilzem 30 mg. is it ok? During first time immediately I met the doctor, my ecg was eratic and after doctor injected dilzem heart rate came down to 60. second ecg is ok. Should i continue dilzem twice a day continously. For the past one month I stopped smoking . What is the next step of precaution
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Diltiazem is a calcium channel blocker which will dilate blood vessels so the heart does not have to pump as hard which will then slow down your hear rate. You should have another ecg done and blood pressure measurements done and determine what is the cause of the fast heart rate before further treatment.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor